# SDR DALA2022080305353

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2348028) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT BTW STA 947.5 TO 967 AND LBL 24 AT W2. FLOOR SUPPORT BTW STA 947.5 TO 967 AND LBL 24 AT W2 (CPAX) WAS REPLACED PER B737-800 SRM 51-40-02-0G.
